# SDR FDEA201308252027

- Difficulty date: August 25, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 61,512 hours, 16,148 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6044115
- Part serial: 0557
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK EMERGENCY LIGHT TEST RECEIVED EMERGENCY LIGHT BATTERY 1 LOW ALERT.  R & R EMERGENCY EXIT LIGHT BATTERY PACK.
